| Model Number |
02.12.0006R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery at about 2 years and 5 months post primary for femur and tibia loosening.All the devices have been revised successfully.
Additional Manufacturer Narrative
Batch review performed on 31 august 2022: lot 1907920: (b)(4) items manufactured and released on 13-nov-2019.Expiration date: 2024-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved component: batch review performed on 31 august 2022 on gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.1909611 lot 1909611: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.